# SDR CALA2017091803221

- Difficulty date: September 18, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 85,701 hours, 20,619 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0116
- Condition: Failed
- Location: Mid Galley
- Part time: 74,346 hours, 18,691 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MID GALLEY OVEN MAKES NOISE AND HAD AN ODOR.  THE OVEN FAN AND SHIELD DAMAGED,  REPLACED THE OVEN IAW AMM 25-34-00-400-801C3, OPS CHECKED NORMAL.
